MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER UNIVERSAL LOCKING SYSTEM LOCKING RECONSTRUCTION PLATE STRAIGHT; SCREW, FIXATION, BONE

ZIMMER BIOMET, INC. ZIMMER UNIVERSAL LOCKING SYSTEM LOCKING RECONSTRUCTION PLATE STRAIGHT; SCREW, FIXATION, BONE
Catalog Number 47493600713
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent an initial implantation approximately one (1) year and five (5) months ago due to pelvic fracture.During implantation, patient received 2 plates and 8 screws.Subsequently, patient had a follow-up visit more than four (4) months post-implantation where it was discovered that one of the plates fractured.Patient did not experience any discomfort at this time; therefore, the surgeon opted to not revise at this time.Patient later underwent an implant removal surgery approximately one (1) year and four (4) months post-implantation as a planned part of healing being completed where the fractured plate, along with the remaining plates and screws, were successfully removed.Patient had no adverse reactions as a result of the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: item# straight locking plate, 10-hole, 131mm; lot# unknown, item# locking screws 3.524mm; lot# unknown, item# locking screws 3.524mm; lot# unknown, item# cortical bone screws 3.5×28mm; lot# unknown, item# cortical bone screws 3.5×28mm; lot# unknown, item# locking screws 3.5×22mm; lot# unknown, item# locking screws 3.5×22mm; lot# unknown, item# cortical bone screws 3.5×26mm; lot# unknown, item# cortical bone screws 3.5×26mm; lot# unknown.E1: full establishment name - (b)(6).G2: foreign - event occurred in india.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER UNIVERSAL LOCKING SYSTEM LOCKING RECONSTRUCTION PLATE STRAIGHT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24085838
Report Number0001822565-2026-00185
Device Sequence Number5879142
Product Code HWC
UDI-Device Identifier00889024104143
UDI-Public(01)00889024104143(17)311130(10)47493600713
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47493600713
Device Lot Number65267913
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11
Patient Age28 YR
Patient SexMale